MAUDE Adverse Event Report: HOLOGIC, INC MYOSURE MANUAL; HYSTEROSCOPE (AND ACCESSORIES)

HOLOGIC, INC MYOSURE MANUAL; HYSTEROSCOPE (AND ACCESSORIES)
Model Number 20-401ML
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported 5 a myosure procedure was performed and it was found that the tissue collection trap contained green debris not normally seen.It was confirmed that this material was not seen inside the patient.No harm to the patient or user was reported.No additional information available.
 
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.We are currently unable to establish a relationship between the device and the issue reported.H3: the device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported and a definitive root cause for the reported event could not be determined.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Additional Manufacturer Narrative
Device evaluation: a visual inspection was conducted, and the green piece of plastic was observed.Functional testing was not conducted due to the issue was confirmed in the visual inspection.Hence, the complaint can be confirmed.This observation will be monitored and trended.

Brand Name
MYOSURE MANUAL
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer Contact
ariel lafuente
562 parkway
coyol free zone building b24
san jose, MA 20102
MDR Report Key20044674
Report Number1222780-2024-00278
Device Sequence Number7959442
Product Code HIH
UDI-Device Identifier15420045507937
UDI-Public(01)15420045507937(17)270125(10)24A26RH
Combination Product (Y/N)N
PMA/510(K) Number
K142029
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20-401ML
Device Catalogue Number20-401ML
Device Lot Number24A26RH
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date09/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale